MAUDE Adverse Event Report: ABBOTT MEDICAL EPIDURAL NEEDLE, 14 GAUGE, 6' (15CM); SCS NEEDLE

ABBOTT MEDICAL EPIDURAL NEEDLE, 14 GAUGE, 6' (15CM); SCS NEEDLE
Model Number 1116
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Headache (1880)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: (b)(6).
 
Event or Problem Description
It was reported the patient is experiencing headaches from a cerebrospinal fluid (csf leak) following a procedure on 29 november 2023.Patient was prescribed medication.
 
Additional Manufacturer Narrative
A patient experienced a cerebrospinal fluid leak following a procedure was reported to abbott.It was determined the patient had headaches.As a result, the patient was prescribed medication.The results of the investigation are inconclusive as the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
EPIDURAL NEEDLE, 14 GAUGE, 6' (15CM)
Common Device Name
SCS NEEDLE
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18373418
Report Number1627487-2023-06064
Device Sequence Number7579506
Product Code LGW
UDI-Device Identifier05414734400145
UDI-Public05414734400145
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2024
Device Model Number1116
Device Lot Number8372899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown